# SDR AALA20031133

- Difficulty date: October 11, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERNIGHT MAINTENANCE OBSERVED EMERGENCY LIGHT INOPERATIVE AT SEAT 24B.  CONNECTED ELECTRICAL WIRE. SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
